MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Model Number FT3 G3
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the information provided and the analysis thereof, a general reagent issue can most likely be excluded.The differences generated between the different methods most likely relate to methodological differences.To the differences in the values generated with the different analyzers, it needs to be taken into account that assays from different vendors can generate different values.This relates to the overall setups of the assays, the antibodies used and, differences in reference materials/methods and the standardization methodology used.In case a sample is analyzed with different analyzers, the generated values are to be interpreted in relation to the normal reference ranges of the assays of the different analyzers.
 
Event or Problem Description
The initial reporter received questionable elecsys ft3 iii and elecsys ft3 iii ver.2 results for one patient sample tested on the customer's cobas 8000 e 801 module with an unknown serial number and the investigation site's cobas 8000 e 801 module with serial number (b)(6).This mdr is for the ft3 iii assay.Refer to the medwatch with patient identifier (b)(6) for the ft3 iii v2 assay.The initial results were not reported outside of the laboratory.The reporter sent the patient sample to the investigation site due to an imbalance of thyroid test results.It was also sent to an outsourced laboratory that uses an abbott architect for reruns.Refer to the attachment in the medwatch for the highlighted questionable results.

Brand Name
ELECSYS FT3 III
Common Device Name
RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15780879
Report Number1823260-2022-03582
Device Sequence Number14676913
Product Code CDP
UDI-Device Identifier04015630939718
UDI-Public04015630939718
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K963127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberFT3 G3
Device Catalogue Number07027362190
Device Lot Number583301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2022
Initial Report FDA Received Date11/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown